# SDR QXEA2013011900146

- Difficulty date: January 19, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S, SPLICE IS CORRODED STA 94.8-116.  REMOVED SPLICE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  MATCH DRILL NEW SPLICE IAW SRM 51-40-07-02-01.  INSTALLED SPLICE AND APPLIED PRIMER AND TOP COAT IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
